Write a review

Dysport Made Me So Sick ! - Portland, OR

I've been on a couple blogs writing about my...

I've been on a couple blogs writing about my experience with Dysport for me it is dangerous and highly unsafe. First off I'm super healthy in my 40's. I'm a vegetarian... a real one, no meat or fish ever for that last twenty-five years and I do yoga and I'm physically active I'm sensitive .

Anyhow, I had so much anxiety about trying Dysport that at the clinic I requested a scratch test, ( a very, very small amount to see if your allergic before you actually have treatment )within 48 hours I had fever with my stomach felt quesy I had serious breathing problems ( I thought I was going to have to go to the ER I probaly should of ) headache vomiting and diarrhea. I totally shocked at the level of reaction to a minor scratch test! How can that be?

Guess what it is about two week later I have dry eyes, pressure aound my eyes and headache. I think I read that Dysport migrates that is so very scary! I believe that had I taken the full injection / treatment I would of certainly been hospitalized or died! In Japanese the researcher indicate that black tea extract might counteracts botulism. I'm going to try that and see because I've tried everything else. Dysport for me has been the biggest mistake ever what a waste of time,energy and not to mentioned totally compromised my health.

I would run as fast as I can the other way if I had to do it again!

Name not provided

Great but never did they offer to pull the product of there shelves when I complained about my experience and the potential dangerous it poses for women.

5 out of 5 stars Overall rating
4 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
3 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?

Comments (9)

Thank goodness you did not get a full shot of this poison! I was super healthy before taking this stuff. I am on medication now it's been over 2 years! Some people don't have bad reactions to it but we are all different genetic make up and what is good for one is not always good for another! I think the toxin triggers things in some of us. Anyway, count your blessings and stay away from all the injectables.
  • Reply
Wow, I'm so sorry you're having negative effects. Thank goodness you didn't get a full treatment! I'm still sick 3.5 years later. I had to just quit working altogether - I was working part time, then down to 15 hours a week and now no working at all. Yes, "Botulism" is the only "extreme" side effect Dysport lists in their information packets (in the doctor's office AND online) but so many of us are having OTHER devastating, life altering things, like me - I got Chronic Fatigue from my injections. Check out my profile on here if you wanna hear my - long - story. Hope you're back to perfect health soon.
  • Reply
I have had this treatment twice and never had a problem and I gratefully became aware of it through Groupon
Nota problem
Minnesota
  • Reply
Hi Everyone,

I realized I can post a link to the FDA Adverse Event Report from my Dropbox. You can download the PDF and share the link with others.

https://www.dropbox.com/sh/ogry21mya7g4mhe/FUwFvt2EN-

Also, Groupon is offering a Groupon for Dysport. I emailed them asking them to remove this offer from their site. If you would all send a quick email to them I think that would force them to take notice... Just Google "Groupon Contact Us" to find their email address.

Wishing everyone health!

Remember to email me if you want to join the CLASS ACTION LAWSUIT I'm putting together. I have had TWO ladies contact me. I need more, so please just shoot me a quick email here on Real Self. I apologize for including my personal email in my previous post - I didn't realize it was violating community guidelines!

Thanks,
AJ
  • Reply
Hi Ladies,
I'm STILL sick TWO years to the day after my Dysport injection.
The FDA sent me a FOURTEEN page document listing people's adverse reactions to Dysport, including 14 DEATHS. I'm happy to email the FDA document to anyone that wants it.

CLASS ACTION LAWSUIT!
I'm looking for others that are sick to join me in a class action lawsuit. Please PLEASE email me at:
thecherriesrock@hotmail.com.

Thanks!
AJ
  • Reply
Major fatigue, I too had major fatigue, pain anxiety and more post injection. It never subsided I have since been diagnosed with chronic fatigue fibromyalgia. Takes meds every day including rostasis for dry eye! Never had any of these problems before the shot! Can't tell me it wasn't the Dysport it was poison in my body :(
  • Reply
Sandy, I'm SOOOO sorry! I know, I'm positive it was the injections that made me sick too. I've got Chronic Fatigue also. I feel for you. Also it's hard to find people "out in the world" that understand what we're going through.... I'm glad you at least found us here!
  • Reply
Nothing that has happened is any different than what was described to me as a possibility prior to the injection.
  • Reply
I had dysport injection yesterday in my forhead, within an hour I could see some changes and thought I would be pleased with it. In three hours I was having uncontroable gas and felt feverish. I was at work and worked through the discomfort. In a half hour I had to excuse my self from a meeting with a client and ran to the restroom and had diarrhea. After that I felt a little better and with in an hour I was back to normal. This morning I feel ok and the lines in my forhead are still there but not as severe hopfully the end result will be satisfactory. So far I would do it again depending upon the final results.
  • Reply